# SDR HEEA967275

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064105102
- Condition: Mis Mfg
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEG ASSEMBLY DOES NOT FIT FIXTURE PROPERLY.  (HAS ABOUT 3/8" TO 1/4" BEND)
